# SDR DLM90060051

- Difficulty date: January 15, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 30,813 hours, 17,222 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOP ROW 10 -13 CDE.  FOUND BROKEN WIRE.  RESPLICED, CHECKS NORMAL NOW.
